# SDR DALA2024041204361

- Difficulty date: April 11, 2024
- Submitted: April 12, 2024
- Operation: Air carrier
- Aircraft: N996AT
- Make and model: Boeing 717-200
- Aircraft serial: 55140
- Aircraft time: 57,066 hours, 40,091 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Part number: UNKNOWN
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LOWER PAN AREA AT AFT CARGO DOOR JAMB. SUMMARY OF NRC 0070: CORROSION LEVEL 2. LOWER PAN AREA AT AFT CARGO DOOR JAMB WAS REPLACED PER B717-200 SRM 51-41-02-0G AND 51-41-05-0G AND WAS REPAIRED PER B717-200 SRM 53-00-15-2R PROCEDURE 1. (LP #0289228)
